# SDR ASAA2016092918154

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 10,985 hours, 3,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL RT PACK LIGHT COMES ON, WITH RESET RT PACK LT GOES OUT. ACFT GROUNDED.  RT HAND PACK PRIMARY TEMP CONTROL IS INOPERATIVE. PERFORMED PACK/ZONE TEMP CONTROLLER BITE ON NR 1 AND 2.  NO CURRENT FAULTS. FAULT ABLE TO BE RESET. DOES NOT RECALL. IAW  AMM 21-61-00.
